Lorem ipsum dolor sit amet, elit eget consectetuer adipiscing aenean dolor

Cipro may permanently disable me

I’m on day 9 of side effects from the antibiotic Cipro. I walked normally before taking one Cipro pill. Now it hurts too much to move my toes in bed.

I have pains throughout my body and I don’t know if my hands will hold up. This antibiotic can permanently disable people with one pill, so this puts further books in serious jeopardy.

I do have a large projector and 120” set up in my bedroom so if my hands don’t give out I can work that way.

I may ask my story editor and best friend to help me with the book if he’s willing. I don’t know if I will be able to continue writing unassisted.

I would be willing to suffer quite a bit to finish my next two books, “Hot Nights and Cold Wars” and “Triple Apocalypse,” but it might end up not being my choice.

I don’t know how long I’ll be able to continue playing Gems of War. If you see me sliding down on the gowdb leaderboards you’ll know what happened.

2 Likes

Here’s hoping you have a swift recovery; try to stay positive, as it does have a significant effect on medical outcomes!

(My mother was bedridden in similar fashion, but was able to get better eventually. I hope yours will be a similar case)

4 Likes

After years in Power Gems I can’t trust I’ll be able to use my hand during Guild Wars and decided to switch to guild without GW.

3 Likes

Good decision!

1 Like

I don’t know you but over the years, i have seen your name during my epic fights. I wish you all the best and to be able to recover from whatever makes you suffer. Stay strong and keep faith.

1 Like